Ask an expert
Question

20 Jul 2008

Particial Hystorectomy
Hi Doc

My mum had a particial Hystorectomy about 2 weeks ago and is suffering a little with a dull pain on the right. She is also suffering with a little constipation and gas.She read about a tablet called SP 299 V. This is suppose to help with constipation etc. I was wondering whether this would be safe for her to take it considering the fact that she just had the op. Of not, what else can you suggest.

Thank you
Answer 481 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't know the tablet you refer to, but something like Metamucil would be fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19367 votes
Vote